# SDR YBBA20181203001

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N111WH
- Make and model: Amd FALCON10
- Aircraft serial: 167
- Aircraft time: 5,690 hours, 6,768 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Part number: GTN750
- Part serial: 3430055B0ABC5
- Condition: False Indication
- Location: Flight Deck
- Part time: 5,690 hours, 6,768 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIC REPORTED #1 GLIDE SCOPE INTERMITTENT DURING DESCENT TO KAPA, DOM NOTIFIED. MX CALLED OUT TO LOCATION. UNIT MEL CAT "C" IAW FACILITY APPROVED MEL DATED 01/15/2018.
